MAUDE Adverse Event Report: ARTHREX, INC. FOOTPRINT FEMORAL ACL GUIDE, LEFT; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. FOOTPRINT FEMORAL ACL GUIDE, LEFT; MANUAL INSTR, GENERAL SURGICAL
Model Number FOOTPRINT FEMORAL ACL GUIDE, LEFT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2025, a sales representative reported via (b)(4) that an ar-1510fl footprint femoral acl guide left appears bent at the tip, causing a bad trajectory due to the flip cutter firing incorrectly through the guide.The case was completed successfully.No pieces broke off inside the patient.This was discovered during an acl reconstruction procedure on (b)(6) 2025, with no reported patient harm.Additional information has been requested.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex concluded that the most likely cause of the reported failure is user error, including the instrument having been damaged prior to use.Directions for use dfu-0023-eo instruments c.Validation repeated processing has minimal effect on these devices.End of life is normally determined by wear and damage due to the intended use.The user assumes liability and is responsible for the use of a damaged and dirty device.E.Inspection and maintenance 1.Arthrex non-sterile devices are precision medical devices and must be used and handled with care.Inspect the devices for damage prior to use and at all stages of handling thereafter.If damage is detected, do not use the device prior to consulting the manufacturer for guidance.The complaint allegation was not confirmed, and no evidence of the failure was received.

Brand Name
FOOTPRINT FEMORAL ACL GUIDE, LEFT
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21356711
Report Number1220246-2025-00383
Device Sequence Number15412820
Product Code MDM
UDI-Device Identifier00888867018297
UDI-Public(01)00888867018297(11)220301(10)43212205
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFOOTPRINT FEMORAL ACL GUIDE, LEFT
Device Catalogue NumberAR-1510FL
Device Lot Number43212205
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2025
Supplement Date Received by Manufacturer08/29/2025
Initial Report FDA Received Date02/11/2025
Supplement Report FDA Received Date09/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown